# SDR ASAA2022122641365

- Difficulty date: December 26, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 716 hours, 207 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Separator
- Part number: 3620750030
- Part serial: HK789493
- Condition: Fod
- Location: Nr 1 Oil System
- Part time: 796 hours, 231 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AMBER MAINT LIGHT ILLUMINATED WITH MASTER CAUTION. GROUNDED - YES. VERIFIED FAULT MESSAGE 79-41192 STILL ACTIVE ON #1 ENG. DUE TO CHRONIC NATURE OF THIS FAULT ACCOMP. R/R OF ODM SEPARATOR REF T/C SBLEAP-1B-79-0012-1.
